# SDR SWAA2025041422492

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 53,758 hours, 28,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DVI FOUND BROKEN ANGLE SUPPORT CONNECTING VAPOR BARRIER TO ACM BAY STRUCTURE<[01] REMOVED AND REPLACED R/H ANGLE SUPPORT CONNECTING VAPOR BARRIER TO ACM BAY STRUCTURE REF SRM 51-40-02
